MathSciNet Relay Station
MathSciNet bibliographic data
MR304323 (46 #3458) 10F35
Ramamani, V.; Venkatachaliengar, K. On a partition theorem of Sylvester. Michigan Math. J. 19 (1972), 137–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement